1mg, best e pharmacy in India

RESWAS 2 MG/30 MG SYRUP

generic_icon
Rs.69for 1 bottle(s) (120 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR RESWAS

Chlorpheniramine(2 mg),Levodropropizine(30 mg)

food interaction for RESWAS

alcohol interaction for RESWAS

pregnancy interaction for RESWAS

lactation interaction for RESWAS

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Reswas 2 mg/30 mg syrup may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Unknown. Human and animal studies are not available. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR RESWAS

Chlorpheniramine(2 mg)

Uses

Chlorpheniramine is used in the treatment of allergic disorders

How it works

Chlorpheniramine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Levodropropizine(30 mg)

Uses

Levodropropizine is used in the treatment of dry cough

How it works

Levodropropizine suppresses a cough by reducing the activity of cough center in the brain.

Common side effects

Nausea, Abdominal pain, Acne-like rash, Anxiety, Chest pain, Diarrhoea, Dizziness, Drowsiness, Fatigue, Gastric pain, Palpitations, Headache, Heartburn, Insomnia, Sleeping for unusually long periods, Vomiting, Weakness

COMMON DOSAGE FOR RESWAS 2 MG/30 MG SYRUP

Patients taking RESWAS 2 MG/30 MG SYRUP

  • 46%
    Thrice A Day
  • 28%
    Twice A Day
  • 24%
    Once A Day
  • 1%
    Alternate Day
  • 1%
    Four Times A Day

SUBSTITUTES FOR RESWAS

No substitutes found

Expert advice FOR RESWAS

  • Do not start or continue the chlorpheniramine tablets and consult your doctor, If you are allergic (hypersensitive) to chlorpheniramine or any of the other ingredients of chlorpheniramine tablet.
  • Do not take this medicine without consulting your doctor, if you are pregnant or breast feeding.
  • Do not take for longer than 7 days in a row. Talk with your doctor, if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.
  • Do not drive or operate machinery after taking chlorpheniramine because you may feel sleepy.

Frequently asked questions FOR RESWAS

Chlorpheniramine

Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects

Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl

Q. Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only

Q. Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.

WHAT OUR USERS ARE SAYING ABOUT RESWAS 2 MG/30 MG SYRUP

How effective is this medicine?

Effective
60%
Can't say
20%
Moderately effective
20%

Do you find this medicine expensive?

No
60%
Yes
40%

Articles


Content on this page was last updated on 18 January, 2017, by Dr. Varun Gupta (MD Pharmacology)